# SDR SWAA961385

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 711025
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 25,000, CABIN ALTITUDE ALERT SOUNDED.  ALL SWITCHES WERE IN NORM POSITIONS, CABIN PRESSURE READ 9,500 FT.  AIRCRAFT RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  REPLACED CABIN PRESSURE CONTROL PANEL PER BOEING M/M.
